Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 107

Research Paper | Mathematics | India | Volume 4 Issue 2, February 2015

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

In this paper we establish Common fixed point theorem for eight mappings in Menger space using the notion of compatibility including rational term without continuity

Keywords: Menger space, Weak compatibility, Common fixed point

Edition: Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Share this Article

How to Cite this Article?

Naval Singh, Dilip Kumar Gupta, "Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB151341, Volume 4 Issue 2, February 2015, 1104 - 1107

Enter Your Email Address




Similar Articles with Keyword 'Menger space'

Downloads: 115

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1887 - 1890

Fixed Point Results in Fuzzy Menger Space

Manoj Kumar Shukla, Surendra Kumar Garg

Share this Article

Downloads: 130

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 916 - 920

Some Fixed Point Theorems of Integral Function in Menger Spaces with Property (E.A.)

A. S. Saluja

Share this Article

Similar Articles with Keyword 'Common fixed point'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 106

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Similar Articles with Keyword 'Menger'

Downloads: 115

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1887 - 1890

Fixed Point Results in Fuzzy Menger Space

Manoj Kumar Shukla, Surendra Kumar Garg

Share this Article

Downloads: 130

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 916 - 920

Some Fixed Point Theorems of Integral Function in Menger Spaces with Property (E.A.)

A. S. Saluja

Share this Article

Similar Articles with Keyword 'space'

Downloads: 61

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'Weak'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 90

Review Papers, Mathematics, India, Volume 9 Issue 8, August 2020

Pages: 1126 - 1128

Comment on a New Quadratic Formulation to Ensure Maximum Profit of a Textile Industry and a Modified Harmonic Average Technique to Solve Multi Objective Quadratic Programming Problem (MOQPP) by Margia Yesmin and Md. Abdul Alim

Chandra Sen

Share this Article

Similar Articles with Keyword 'Common'

Downloads: 147

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 887 - 888

Relation between the Highest Common Factor (HCF), Least Common Multiple (LCM) and Common Ratio of Geometric Progression (G.P) [For Finite Number of Terms]

Chirag Gupta

Share this Article

Downloads: 200

Research Paper, Mathematics, India, Volume 9 Issue 3, March 2020

Pages: 466 - 467

Relation Between the Last Terms and Common Ratios of Two Different Geometric Progressions [ S1 and S2] [For Finite Number of Terms]

Chirag Gupta

Share this Article

Similar Articles with Keyword 'fixed'

Downloads: 10 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 4, April 2021

Pages: 539 - 540

A Curious Connection between Fermats Number and Multiple Factoriangular Numbers

Swati Bisht, Dr. Anand Singh Uniyal

Share this Article

Downloads: 50

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 500 - 503

Chance Constraint Programming and PSO Techniques for a Multilevel Uncertain Transportation in Supply Chain Model

Sheikh Ahmed Hossain

Share this Article

Similar Articles with Keyword 'point'

Downloads: 0

Research Paper, Mathematics, Ghana, Volume 10 Issue 7, July 2021

Pages: 1349 - 1358

Modelling the Dynamics and Transmission of Dengue Fever by the Vector, Mosquito Aedes aegypti in Tropical Africa Region

Christiana C. Nyarko, Peter K. Nyarko, Albert Buabeng, Monica V. Crankson

Share this Article

Downloads: 2 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 7, July 2021

Pages: 847 - 848

Infinity

Koumarya

Share this Article



Top